Space-time analytic smoothing effect for the pseudo-conformally invariant Schrödinger equations

Gaku Hoshino, Tohru Ozawa

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We study the global Cauchy problem for the mass critical nonlinear Schrödinger equations. We prove the global existence of analytic solutions in both space and time variables for sufficiently small and exponentially decaying Cauchy data. The method of proof depends on the Leibniz rule for the generator of pseudo-conformal transforms at the L2 critical level.

    Original languageEnglish
    Article number3
    Pages (from-to)1-10
    Number of pages10
    JournalNonlinear Differential Equations and Applications
    Volume23
    Issue number1
    DOIs
    Publication statusPublished - 2016 Feb 1

    Keywords

    • Analytic smoothing effect
    • Global existence
    • Nonlinear Schrödinger equation

    ASJC Scopus subject areas

    • Applied Mathematics
    • Analysis

    Fingerprint Dive into the research topics of 'Space-time analytic smoothing effect for the pseudo-conformally invariant Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this